Red Hat Bugzilla – Full Text Bug Listing
|Summary:||Overlapping characters in gnome-terminal in Hebrew locale|
|Product:||[Fedora] Fedora||Reporter:||Amir Aharoni <amir.aharoni>|
|Component:||gnome-terminal||Assignee:||Matthias Clasen <mclasen>|
|Status:||CLOSED WONTFIX||QA Contact:||Fedora Extras Quality Assurance <extras-qa>|
|Fixed In Version:||Doc Type:||Bug Fix|
|Doc Text:||Story Points:||---|
|Last Closed:||2013-04-08 18:33:40 EDT||Type:||Bug|
|oVirt Team:||---||RHEL 7.3 requirements from Atomic Host:|
Description Amir Aharoni 2012-10-20 17:39:12 EDT
Created attachment 630675 [details] Correct display when the locale is English Description of problem: Overlapping characters apear in the terminal if the GNOME locale is Hebrew. It doesn't happen in English. Version-Release number of selected component (if applicable): Fedora 17, gnome-terminal 22.214.171.124 How reproducible: Always. Steps to Reproduce: 1. Install Fedora 17 with GNOME. 2. Switch the user interface to Hebrew. 3. Open gnome-terminal. Actual results: The @ character is not supposed to overlap with the adjacent letters. Expected results: The @ character overlaps with the adjacent letters. Additional info: See screenshot.
Comment 1 Amir Aharoni 2012-10-20 17:39:42 EDT
Created attachment 630676 [details] Broken display when the locale is Hebrew.
Comment 2 Amir Aharoni 2012-10-21 05:11:26 EDT
Reported also in GNOME's bugzilla: https://bugzilla.gnome.org/show_bug.cgi?id=686567
Comment 3 Fedora End Of Life 2013-04-03 12:11:12 EDT
This bug appears to have been reported against 'rawhide' during the Fedora 19 development cycle. Changing version to '19'. (As we did not run this process for some time, it could affect also pre-Fedora 19 development cycle bugs. We are very sorry. It will help us with cleanup during Fedora 19 End Of Life. Thank you.) More information and reason for this action is here: https://fedoraproject.org/wiki/BugZappers/HouseKeeping/Fedora19
Comment 4 Matthias Clasen 2013-04-08 18:33:40 EDT
according to the upstream bug, this comes down to a font problem. not sure we can do much about it in gnome-terminal.